# SDR CA150213013

- Difficulty date: December 16, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 548338001
- Condition: Burned
- Location: Fuel System
- Part time: 2,976 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR CALLED TO REPORT THE REFUEL DEFUEL CONTROL PANEL WAS INOPERATIVE.  ORDERED A REPLACEMENT PART & THE DEFECTIVE UNIT WAS RETURN TO THE VENDOR.  DURING THE TESTING OF THE ASSEMBLY, VENDOR HAS DISCOVERED BURNT BOARDS 548-337-001 & 548-338-001.
